RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 1(337), Pages 179–180 (Mi umn373)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cohomology and dimension of quasi-ordered sets

E. E. Skurikhin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm373

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:1, 182–184

Bibliographic databases:

MSC: 18F20, 54F05, 54F45
Accepted: 01.12.2000

Citation: E. E. Skurikhin, “Cohomology and dimension of quasi-ordered sets”, Uspekhi Mat. Nauk, 56:1(337) (2001), 179–180; Russian Math. Surveys, 56:1 (2001), 182–184

Citation in format AMSBIB
\Bibitem{Sku01}
\by E.~E.~Skurikhin
\paper Cohomology and dimension of quasi-ordered sets
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 1(337)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn373}
\crossref{https://doi.org/10.4213/rm373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845659}
\zmath{https://zbmath.org/?q=an:0991.18011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..182S}
\elib{http://elibrary.ru/item.asp?id=13374511}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 1
\pages 182--184
\crossref{https://doi.org/10.1070/rm2001v056n01ABEH000373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170126400020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035595951}


Linking options:
  • http://mi.mathnet.ru/eng/umn373
  • https://doi.org/10.4213/rm373
  • http://mi.mathnet.ru/eng/umn/v56/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Skurikhin, “Sheaf Cohomology and Dimension of Ordered Sets”, Proc. Steklov Inst. Math., 239 (2002), 273–300  mathnet  mathscinet  zmath
    2. E. E. Skurikhin, “Sheaf cohomology and the dimension of uniform spaces”, Russian Math. Surveys, 58:4 (2003), 800–801  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. E. Skurikhin, “Kategornye topologicheskie prostranstva i razmernosti”, Dalnevost. matem. zhurn., 8:1 (2008), 96–110  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:61
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019